MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; SEE H10

EXACTECH, INC. OPTETRAK; SEE H10
Model Number PS TIBIAL INSERTS SZ 2, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal notification, that patient, underwent initial revision of her failed right optetrak device on (b)(6) 2015.Upon explantation of the optetrak device, plaintiff¿s surgeon observed that the tibial component was loose and showed gross motion.In the years following the revision surgery, plaintiff once again experienced pain, swelling, instability, and bone loss in her right knee caused by early and accelerated polyethylene wear and/or component loosening.The pain and instability in plaintiff's right knee continued to become more severe, and it became necessary to undergo a second right knee revision surgery, which was performed on (b)(6) 2019, approximately 3 years 2 months post revision procedure.Plaintiff¿s clinical, laboratory, and radiological workup on her right knee were negative for infection, but positive for loosening secondary to osteolysis secondary to polyethylene wear.During the second revision surgery, it was noted that both the femoral and tibial components were loose and removed with minimal effort.Upon explantation of the optetrak device, the surgeon observed ¿significant wear in the medial aspect and around the posterior post¿ of the tibial insert.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: (b)(4), 02-012-45-2030 - lgc tibial fit tray cem sz 2f / 3t.(b)(4), 204-36-08 - stem extension 80l x16 mm.(b)(4), 204-70-00 - tibial stem ext.Screw.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Upon investigation, it was discovered that this report is a duplicate mfr# 1038671-2019-00421, (b)(4): concomitant components cited as product info.Additional/new information will be captured in (b)(4) and reported under mfr# 1038671-2019-00421.

Brand Name
OPTETRAK
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16460776
Report Number1038671-2023-00297
Device Sequence Number20461658
Product Code JWH
UDI-Device Identifier10885862048240
UDI-Public10885862048240
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2018
Device Model NumberPS TIBIAL INSERTS SZ 2, 13MM
Device Catalogue Number204-22-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer07/19/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown